# SDR CA000224001

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 2710 · Aileron Control System
- Part: Adc
- Part number: 1295R000
- Condition: Failed
- Location: Aileron
- Part time: 29,527 hours, 31,096 cycles
- Component: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AILERION DISCONNECT UNIT FAILED TO RELEASE ON HANDLE OPERATION OR DIFFERENTIAL CHECK.  UNIT REPLACED.
